The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 967, 38 p.
@incollection{AST_2008__317__1_0,
     author = {Bilu, Yuri F.},
     title = {The many faces of the subspace theorem [after {Adamczewski,} {Bugeaud,} {Corvaja,} {Zannier...]}},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:967},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     zbl = {1220.11091},
     mrnumber = {2487729},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2008__317__1_0/}
}
TY  - CHAP
AU  - Bilu, Yuri F.
TI  - The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...]
BT  - Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981
AU  - Collectif
T3  - Astérisque
N1  - talk:967
PY  - 2008
DA  - 2008///
IS  - 317
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2008__317__1_0/
UR  - https://zbmath.org/?q=an%3A1220.11091
UR  - https://www.ams.org/mathscinet-getitem?mr=2487729
LA  - en
ID  - AST_2008__317__1_0
ER  - 
%0 Book Section
%A Bilu, Yuri F.
%T The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...]
%B Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981
%A Collectif
%S Astérisque
%Z talk:967
%D 2008
%N 317
%I Société mathématique de France
%G en
%F AST_2008__317__1_0
Bilu, Yuri F. The many faces of the subspace theorem [after Adamczewski, Bugeaud, Corvaja, Zannier...], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 967, 38 p. http://archive.numdam.org/item/AST_2008__317__1_0/

[1] B. Adamczewski & Y. Bugeaud - "On the complexity of algebraic numbers. II. Continued fractions", Acta Math. 195 (2005), p. 1-20. | DOI | MR | Zbl

[2] B. Adamczewski & Y. Bugeaud, "On the complexity of algebraic numbers. I. Expansions in integer bases", Ann. of Math. (2) 165 (2007), p. 547-565. | DOI | MR | Zbl

[3] B. Adamczewski & Y. Bugeaud, "On the Maillet-Baker continued fractions", J. reine angew. Math. 606 (2007), p. 105-121. | MR | Zbl

[4] B. Adamczewski, Y. Bugeaud & F. Luca - "Sur la complexité des nombres algébriques", C. R. Math. Acad. Sci. Paris 339 (2004), p. 11-14. | DOI | MR | Zbl

[5] J.-P. Allouche & J. Shallit - Automatic sequences. Theory, applications, generalizations, Cambridge University Press, 2003. | MR | Zbl

[6] F. Amoroso & U. Zannier (eds.) - Diophantine approximation, Lectures from the C.I.M.E. Summer School held in Cetraro, June 28-July 6, 2000. Lecture Notes in Mathematics 1819, Springer, 2003. | MR | Zbl

[7] P. Autissier - "Géométrie des surfaces algébriques et points entiers", arXiv:math.NT/0606184. | Numdam | MR

[8] Y. Bilu - "A note on universal Hilbert sets", J. reine angew. Math. 479 (1996), p. 195-203. | EuDML | MR | Zbl

[9] E. Bombieri & W. Gubler - Heights in Diophantine geometry, New Mathematical Monographs, vol. 4, Cambridge University Press, 2006. | MR | Zbl

[10] É. Borel - "Les probabilités dénombrables et leurs applications arithmétiques", Palermo Rend. 27 (1909), p. 247-271. | DOI | JFM

[11] É. Borel, "Sur les chiffres décimaux de 2 et divers problèmes de probabilités en chaîne", C. R. Acad. Sci. Paris 230 (1950), p. 591-593. | MR | Zbl

[12] Y. Bugeaud, P. Corvaja & U. Zannier - "An upper bound for the G.C.D. of a n -1 and b n -1", Math. Z. 243 (2003), p. 79-84. | DOI | MR | Zbl

[13] Y. Bugeaud & F. Luca - "A quantitative lower bound for the greatest prime factor of (ab+1)(bc+1)(ca+1)", Acta Arith. 114 (2004), p. 275-294. | DOI | MR | Zbl

[14] Y. Bugeaud, "On the period of the continued fraction expansion of 2 2n+1 +1", Indag. Math. N.S. 16 (2005), p. 21-35. | DOI | MR | Zbl

[15] P. Bundschuh & A. Pethö - "Zur Transzendenz gewisser Reihen", Monatsh. Math. 104 (1987), p. 199-223. | DOI | EuDML | MR | Zbl

[16] A. Cobham - "On the Hartmanis-Stearns problem for a class of tag machines", in IEEE Conference Record of 1968 Ninth Annual Symposium on Switching and Automata Theory, Schenectady, 1968, p. 51-60.

[17] A. Cobham, "Uniform tag sequences", Math. Systems Theory 6 (1972), p. 164-192. | DOI | MR | Zbl

[18] P. Corvaja, Z. Rudnick & U. Zannier - "A lower bound for periods of matrices", Comm. Math. Phys. 252 (2004), p. 535-541. | DOI | MR | Zbl

[19] P. Corvaja & U. Zannier - "Diophantine equations with power sums and universal Hilbert sets", Indag. Math. (N.S.) 9 (1998), p. 317-332. | DOI | MR | Zbl

[20] P. Corvaja & U. Zannier, "Finiteness of integral values for the ratio of two linear recurrences", Invent. Math. 149 (2002), p. 431-451. | DOI | MR | Zbl

[21] P. Corvaja & U. Zannier, "Some new applications of the subspace theorem", Compositio Math. 131 (2002), p. 319-340. | DOI | MR | Zbl

[22] P. Corvaja & U. Zannier, "A subspace theorem approach to integral points on curves", C. R. Math. Acad. Sci. Paris 334 (2002), p. 267-271. | DOI | MR | Zbl

[23] P. Corvaja & U. Zannier, "On the greatest prime factor of (ab+1)(ac+1)", Proc. Amer. Math. Soc. 131 (2003), p. 1705-1709. | DOI | MR | Zbl

[24] P. Corvaja & U. Zannier, "On the number of integral points on algebraic curves", J. reine angew. Math. 565 (2003), p. 27-42. | MR | Zbl

[25] P. Corvaja & U. Zannier, "On a general Thue's equation", Amer. J. Math. 126 (2004), p. 1033-1055. | DOI | MR | Zbl

[26] P. Corvaja & U. Zannier, "On integral points on surfaces", Ann. of Math. (2) 160 (2004), p. 705-726. | DOI | MR | Zbl

[27] P. Corvaja & U. Zannier, "On the rational approximations to the powers of an algebraic number: solution of two problems of Mahler and Mendès France", Acta Math. 193 (2004), p. 175-191. | DOI | MR | Zbl

[28] P. Corvaja & U. Zannier, "A lower bound for the height of a rational function at S-unit points", Monatsh. Math. 144 (2005), p. 203-224. | DOI | MR | Zbl

[29] P. Corvaja & U. Zannier, "On the length of the continued fraction for values of quotients of power sums", J. Théor. Nombres Bordeaux 17 (2005), p. 737-748. | DOI | EuDML | Numdam | MR | Zbl

[30] P. Corvaja & U. Zannier, "S-unit points on analytic hypersurfaces", Ann. Sci. École Norm. Sup. (4) 38 (2005), p. 76-92. | DOI | EuDML | Numdam | MR | Zbl

[31] P. Corvaja & U. Zannier, "On the integral points on certain surfaces", Int. Math. Res. Not. (2006), Art. ID 98623. | MR | Zbl

[32] P. Dèbes & U. Zannier - "Universal Hilbert subsets", Math. Proc. Cambridge Philos. Soc. 124 (1998), p. 127-134. | DOI | MR | Zbl

[33] J.-H. Evertse & H. P. Schlickewei - "The absolute subspace theorem and linear equations with unknowns from a multiplicative group", in Number theory in progress, Vol. 1 (Zakopane-Kościelisko, 1997, de Gruyter, 1999, p. 121-142. | MR | Zbl

[34] J.-H. Evertse & H. P. Schlickewei, "A quantitative version of the absolute subspace theorem", J. reine angew. Math. 548 (2002), p. 21-127. | MR | Zbl

[35] G. Faltings - "Diophantine approximation on abelian varieties", Ann. of Math. (2) 133 (1991), p. 549-576. | DOI | MR | Zbl

[36] S. Ferenczi & C. Mauduit - "Transcendence of numbers with a low complexity expansion", J. Number Theory 67 (1997), p. 146-161. | DOI | MR | Zbl

[37] P. C. Gilmore & A. Robinson - "Metamathematical considerations on the relative irreducibility of polynomials", Canad. J. Math. 7 (1955), p. 483-489. | DOI | MR | Zbl

[38] K. Györy. A. Sárközy & C. L. Stewart - "On the number of prime factors of integers of the form ab+1", Acta Arith. 74 (1996), p. 365-385. | DOI | EuDML | MR | Zbl

[39] S. Hernández & F. Luca - "On the largest prime factor of (ab+1)(ac+1)(bc+1)", Bol. Soc. Mat. Mexicana (3) 9 (2003), p. 235-244. | MR | Zbl

[40] M. Hindry & J. H. Silverman - Diophantine geometry, an introduction, Graduate Texts in Mathematics, vol. 201, Springer, 2000. | DOI | MR | Zbl

[41] S. Lang - Fundamentals of Diophantine geometry, Springer, 1983. | DOI | MR | Zbl

[42] M. Laurent - "Équations diophantiennes exponentielles", Invent. Math. 78 (1984), p. 299-327. | DOI | EuDML | MR | Zbl

[43] A. Levin - "Generalizations of Siegel's and Picard's theorems", arXiv:math.NT/0503699, to appear. | DOI | MR | Zbl

[44] J. H. Loxton & A. J. Van Der Poorten - "Arithmetic properties of the solutions of a class of functional equations", J. reine angew. Math. 330 (1982), p. 159-172. | EuDML | MR | Zbl

[45] J. H. Loxton & A. J. Van Der Poorten, "Arithmetic properties of automata: regular sequences", J. reine angew. Math. 392 (1988), p. 57-69. | EuDML | MR | Zbl

[46] K. Mahler - "On the fractional parts of the powers of a rational number. II", Mathematika 4 (1957), p. 122-124. | DOI | MR | Zbl

[47] M. Mendès France - "Remarks and problems on finite and periodic continued fractions", Enseign. Math. (2) 39 (1993), p. 249-257. | MR | Zbl

[48] M. Mignotte - "An application of W. Schmidt's theorem: transcendental numbers and golden number", Fibonacci Quart. 15 (1977), p. 15-16. | MR | Zbl

[49] J. Noguchi & J. Winkelmann - "Holomorphic curves and integral points off divisors", Math. Z. 239 (2002), p. 593-610. | DOI | MR | Zbl

[50] D. Ridout - "The p-adic generalization of the Thue-Siegel-Roth theorem", Mathematika 5 (1958), p. 40-48. | DOI | MR | Zbl

[51] K. F. Roth - "Rational approximations to algebraic numbers", Mathematika 2 (1955), p. 1-20; corrigendum, 168. | DOI | MR | Zbl

[52] H. P. Schlickewei - "The subspace theorem and applications", in Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998), vol. Extra Vol. II, Doc. Math., 1998, Extra Vol. II, p. 197-205 (electronic). | EuDML | MR | Zbl

[53] H. P. Schlickewei, "Die p-adische Verallgemeinerung des Satzes von Thue-Siegel-Roth-Schmidt", J. reine angew. Math. 288 (1976), p. 86-105. | EuDML | MR | Zbl

[54] H. P. Schlickewei, "On products of special linear forms with algebraic coefficients", Acta Arith. 31 (1976), p. 389-398. | DOI | EuDML | MR | Zbl

[55] H. P. Schlickewei, "The 𝔭-adic Thue-Siegel-Roth-Schmidt theorem", Arch. Math. (Basel) 29 (1977), p. 267-270. | DOI | MR | Zbl

[56] H. P. Schlickewei, "Multiplicities of recurrence sequences", Acta Math. 176 (1996), p. 171-243. | DOI | MR | Zbl

[57] H. P. Schlickewei, "Approximation of algebraic numbers", in Diophantine approximation (Cetraro, 2000), Lecture Notes in Math., vol. 1819, Springer, 2003, p. 107-170. | DOI | MR | Zbl

[58] W. M. Schmidt - "Norm form equations", Ann. of Math. (2) 96 (1972), p. 526-551. | DOI | MR | Zbl

[59] W. M. Schmidt, Diophantine approximation, Lecture Notes in Mathematics, vol. 785, Springer, 1980. | MR | Zbl

[60] W. M. Schmidt, Diophantine approximations and Diophantine equations, Lecture Notes in Mathematics, vol. 1467, Springer, 1991. | MR | Zbl

[61] A. Scremin - "On the period of the continued fraction for values of the square root of power sums", Acta Arith. 123 (2006), p. 297-312. | DOI | EuDML | MR | Zbl

[62] C. L. Siegel - "Über einige Anwendungen Diophantischer Approximationen", Abh. Preuss Akad. Wiss. Phys.-Math. Kl. 1 (1929), p. 209-266. | JFM

[63] V. G. Sprindzhuk - "Diophantine equations with prime unknowns (Russian)", Trudy Mat. Inst. Steklov. 158 (1981), p. 180-196; English translation: Proc. Steklov Inst. Math. 1983, 4, p. 197-214. | MR | Zbl

[64] A. Thue - "Über Annäherungswerte algebraischer Zahlen", J. reine angew. Math. 135 (1909), p. 284-305. | EuDML | JFM | MR

[65] G. Troi & U. Zannier - "Note on the density constant in the distribution of self-numbers. II", Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 2 (1999), p. 397-399. | EuDML | MR | Zbl

[66] P. Vojta - Diophantine approximations and value distribution theory, Lecture Notes in Mathematics, vol. 1239, Springer, 1987. | MR | Zbl

[67] P. Vojta, "A refinement of Schmidt's subspace theorem", Amer. J. Math. 111 (1989), p. 489-518. | DOI | MR | Zbl

[68] P. Vojta, "Integral points on subvarieties of semiabelian varieties. I", Invent. Math. 126 (1996), p. 133-181. | DOI | MR | Zbl

[69] P. Vojta, "Integral points on subvarieties of semiabelian varieties. II", Amer. J. Math. 121 (1999), p. 283-313. | DOI | MR | Zbl

[70] M. Waldschmidt - "Diophantine analysis and words", in Diophantine analysis and related fields 2006 (in honor of Prof. Iekata Shiokawa), Sem. Math. Sci., vol. 35, Keio Univ., 2006, p. 203-221. | MR | Zbl

[71] M. Yasumoto - "Hilbert irreducibility sequences and nonstandard arithmetic", J. Number Theory 26 (1987), p. 274-285. | DOI | MR | Zbl

[72] U. Zannier - "Note on dense universal Hilbert sets", C. R. Acad. Sci. Paris Sér. I Math. 322 (1996), p. 703-706. | MR | Zbl

[73] U. Zannier, "A proof of Pisot's d-th root conjecture", Ann. of Math. (2) 151 (2000), p. 375-383. | DOI | EuDML | MR | Zbl

[74] U. Zannier, "Some applications of diophantine approximation to diophantine equations (with special emphasis on the Schmidt subspace theorem)", Forum, Udine, 2003.